Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 11, 2011, 4:58 PM MDT for Scotts Bluff County, Sioux County, Nebraska. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 4:58 PM MDT (22:58 UTC)
- Expired
- Jun 11, 2011, 6:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 130 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:04 PM MDT | HAIL 1.5 | Mitchell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:35 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915 WUUS55 KCYS 112258 SVRCYS NEC157-165-120000- /O.NEW.KCYS.SV.W.0018.110611T2258Z-110612T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 458 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 600 PM MDT * AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MITCHELL...OR 12 MILES WEST OF SCOTTSBLUFF...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MITCHELL AND LAKE ALICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4182 10386 4196 10400 4236 10346 4203 10343 TIME...MOT...LOC 2258Z 230DEG 22KT 4195 10384 WIND...HAIL 60MPH 1.50IN $$ COX
1 follow-up statement
220
WWUS55 KCYS 112308
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT SAT JUN 11 2011
NEC157-165-120000-
/O.CON.KCYS.SV.W.0018.000000T0000Z-110612T0000Z/
SCOTTS BLUFF NE-SIOUX NE-
508 PM MDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SIOUX AND NORTH CENTRAL SCOTTS BLUFF COUNTIES UNTIL 600 PM MDT...
AT 503 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MITCHELL...OR 8
MILES NORTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE ALICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.
&&
LAT...LON 4182 10386 4196 10400 4197 10399 4236 10346
4203 10343
TIME...MOT...LOC 2308Z 230DEG 22KT 4196 10377
WIND...HAIL 60MPH 1.50IN
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:23 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 11, 3:23 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 323 PM MDT SAT JUN 11 2011 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... MAIN CONCERN WITH THIS FORECAST IS THE SEVERE WEATHER THREAT IN THE NORTHEAST PORTION OF THE FORECAST AREA THIS AFTERNOON. LATE THIS AFTERNOON AND TONIGHT: LATEST WATER VAPOR LOOP WAS SHOWING THE UPPER LEVEL POTENTIAL VORTICITY ANOMALY CONTINUING TO MOVE INTO NORTH CENTRAL WYOMING. LATEST RADAR LOOP WAS SHOWING A STRONG THUNDERSTORM DEVELOPING ALONG THE LARAMIE/PLATTE COUNTY LINE. WOULD NOT BE SURPRISED TO SEE THIS CLUSTER OF STORMS EXPAND NORTH DURING THE NEXT HOUR OR TWO IN RESPONSE TO STEEPER LAPSE RATES IN CENTRAL WYOMING. WOULD NOT BE SURPRISED IF THESE STORMS BECOME SEVERE DUE TO VERY HIGH DEWPOINTS IN THE PANHANDLE REGION WITH CHADRON REPORTING A DEWPOINT OF 56 DEGREES. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT IF THE SURFACE FLOW CAN BACK TO THE SOUTHEAST ESPECIALLY TOWARDS SUNSET OR NEAR THE NORTH PLATTE RIVER VALLEY AN ISOLATED TORNADO COULD DEVELOP. WE WILL SEE HOW THINGS EVOLVE AS THE AFTERNOON WEARS ON. MOST OF THIS ACTIVITY SHOULD BEGIN TO EXIT THE PANHANDLE REGION BY 9 PM. MEANWHILE...AREAS WEST OF THE LARAMIE RANGE WILL BE MOSTLY DRY ESPECIALLY AFTER THE UPPER LEVEL SHORTWAVE PASSES THROUGH. SUNDAY-SUNDAY NIGHT: LATEST WATER VAPOR LOOP WAS SHOWING ANOTHER UPPER LEVEL SHORTWAVE MOVING THROUGH OREGON. THIS FEATURE IS PROGGED TO LIFT NORTHEAST INTO MONTANA BY TOMORROW AFTERNOON. THIS WILL LIMIT THE CHANCE OF THUNDERSTORMS TO THE NORTHERN PORTION OF THE FORECAST AREA. HOWEVER...WE WILL HAVE TO KEEP OUR EYES ON THE SOUTHERN STREAM OF ENERGY AS WELL. THE MODELS ARE SUGGESTING THAT A PIECE OF ENERGY MAY PASS THROUGH THE SOUTHEAST NEBRASKA PANHANDLE TOMORROW AFTERNOON AND TRIGGER SOME SCATTERED THUNDERSTORMS. AIRMASS WILL BE QUITE RICH IN THIS REGION WITH DEWPOINTS POSSIBLY REACHING 60. THIS MAY PROVIDE AN ENVIRONMENT FOR SOME SUPERCELLS IF WE CAN BREAK THE CAP. OF COURSE THIS WILL BE HIGHLY DEPENDENT ON WHETHER WE CAN GET ENOUGH LOW LEVEL CONVERGENCE ALONG THE LEE SIDE TROF. MONDAY-MONDAY-MONDAY NIGHT: THE NEXT SHORTWAVE IS PROGGED TO MOVE THROUGH THE AREA MONDAY. THERE IS SOME TIMING DIFFERENCES IN THE MODELS WITH THIS FEATURE...BUT THERE WILL STILL BE PLENTY OF INSTABILITY. AS A RESULT...WE HAVE KEPT A CHANCE OF THUNDERSTORMS ACROSS THE REGION. AFTER THE WAVE PASSES THROUGH MONDAY NIGHT...SOMEWHAT COOLER CONDITIONS CAN BE EXPECTED. .LONG TERM...TUESDAY THROUGH SATURDAY... UPPER TROF SHOULD PASS EAST OF THE CWA TUESDAY WITH ISOLATED AFTERNOON CONVECTION POSSIBLE MAINLY OVER THE PANHANDLE. UPPER RIDGE THEN BUILDS AND MOVES OVER THE AREA TUESDAY NIGHT AND WEDNESDAY BODING FOR WARM AND MAINLY DRY WEATHER. CHANCES FOR MAINLY AFTERNOON AND EVENING CONVECTION RETURN THURSDAY THROUGH SATURDAY AS CWA RETURNS UNDER SW FLOW ALOFT AHEAD OF UPPER LOW/TROUGH THAT WILL MOVE OVER THE WESTERN PART OF THE COUNTRY WITH WEAK IMPULSES LIFTING NORTHEAST OVER THE CWA AHEAD OF THIS SYSTEM AND INTERACTING WITH SOME INSTABILITY. && .AVIATION...FOR 00Z TAFS... EXPECTED SCTD TSTMS OVER MAINLY EASTERN TERMINALS LATE THIS AFTERNOON INTO THIS EVENING WITH ACTIVITY MOVING OUT BY 06Z. SOME MVFR/IFR CIGS POSSIBLE OVER THE NEB PANHANDLE LATE TONIGHT INTO EARLY SUNDAY MORNING AS LOW LEVEL MOISTURE COMBINES WITH SOME WEAK LIFT. ISOLD TSTMS POSSIBLE AGAIN SUNDAY AFTERNOON...AGAIN PRIMARILY OVER THE PLAINS. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN APPROACHING UPPER LEVEL SYSTEM. BEST CHANCES FOR WETTING RAINS LOOKS TO BE IN THE NORTHEAST PANHANDLE. TEMPERATURES WILL WARM TO ABOVE NORMAL OVER THE CWA SUNDAY AND THEN CONTINUE FOR MUCH OF NEXT WEEK. THE ATMOSPHERE WILL ALSO BE FAIRLY DRY ESPECIALLY WEST OF THE LARAMIE RANGE...WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 10 AND 25 PERCENT. SOUTHWEST SURFACE WINDS WILL GUST AS HIGH AS 40 MPH DURING THE DAYTIME HOURS SUNDAY AND MUCH OF NEXT WEEK ALONG AND WEST OF THE LARAMIE RANGE. FUELS WILL BE DRYING OVER THE LOWER ELEVATIONS...BUT WILL STILL BE TOO GREEN TO SUPPORT LARGE FIRE GROWTH. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING OFF THE SIERRA MADRE AND SNOWY RANGES THROUGH THE WEEKEND AND INTO NEXT WEEK. FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR THE LOWER NORTH PLATTE RIVER BETWEEN HENRY AND MITCHELL. TEMPERATURES WILL CONTINUE TO BE WARM OVER THE CWA THIS WEEKEND WITH THESE ABOVE NORMAL READINGS EXPECTED THROUGH NEXT WEEK. THE WARMER TEMPERATURES WILL KEEP THE SNOWMELT GOING AT A FAIRLY STEADY RATE AND KEEP WATER LEVELS IN THE RIVERS HIGH. LATE DAY SHOWERS AND THUNDERSTORMS WILL BE MOST COMMON IN AREAS NORTH OF A CHUGWATER TO SCOTTSBLUFF LINE THIS AFTERNOON. SOME LOCATIONS WILL RECEIVE UP TO AN INCH OF NEW RAINFALL AND WILL CAUSE RISES IN RIVERS AND STREAMS IN THE PANHANDLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...REC LONG TERM/AVIATION...RE
Hazardous weather outlook, Jun 11, 4:08 PM MDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 408 PM MDT SAT JUN 11 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 121200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 408 PM MDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH WYOMING. SOME OF THE STORMS WILL BE SEVERE WITH HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG WITH HEAVY RAINFALL. THIS ACTIVITY WILL MOVE INTO AREAS ALONG THE NEBRASKA AND WYOMING BORDER LATE THIS AFTERNOON AND EXIT THE WESTERN NEBRASKA PANHANDLE LATE THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM. HIGH WATER LEVELS WILL PERSIST ALONG RIVERS ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA PANHANDLE MAINLY DUE TO MOUNTAIN SNOW MELT AND RELEASES FROM UPSTREAM RESERVOIRS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM RESERVOIR RELEASES UNTIL FURTHER NOTICE. ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM LATE THIS AFTERNOON THROUGH THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>105-109>116-121200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 408 PM MDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH WYOMING. SOME OF THE STORMS WILL BE STRONG WITH HAIL UP TO MARBLE SIZE AND WIND GUSTS TO 50 MPH...ALONG WITH BRIEF HEAVY RAINFALL. THE SHOWERS AND STORMS WILL END EARLY THIS EVENING. HIGH WATER LEVELS WILL PERSIST ACROSS THE UPPER NORTH PLATTE... LARAMIE AND LITTLE SNAKE RIVERS DUE TO MOUNTAIN SNOW MELT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM RESERVOIR RELEASES UNTIL FURTHER NOTICE. ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 11, 4:03 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM FUNNEL CLOUD 8 SW TORRINGTON 41.99N 104.29W
06/11/2011 GOSHEN WY PUBLIC
DROPPED DOWN AND WENT BACK UP. IT LASTED ONLY ABOUT A
COUPLE SECONDS.
0353 PM FUNNEL CLOUD 4 E YODER 41.92N 104.22W
06/11/2011 GOSHEN WY PUBLIC
THE FUNNEL CLOUD DROPPED DOWN ABOUT HALF WAY. THEN WENT
BACK UP A COUPLE MINUTES LATER.
&&
DDEALLocal storm report, Jun 11, 4:12 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 8 SW TORRINGTON 41.99N 104.29W
06/11/2011 E0.50 INCH GOSHEN WY TRAINED SPOTTER
HAIL WAS DIME SIZE.
0404 PM HAIL TORRINGTON 42.07N 104.18W
06/11/2011 E0.50 INCH GOSHEN WY TRAINED SPOTTER
&&
DDEALSpecial weather statement, Jun 11, 4:25 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 425 PM MDT SAT JUN 11 2011 WYZ101-102-112315- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 425 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND NORTHWESTERN NIOBRARA COUNTIES UNTIL 515 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDDLE CREEK RESERVOIR...OR 41 MILES NORTHEAST OF DOUGLAS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... RURAL NORTHWESTERN NIOBRARA COUNTY THROUGH 515 PM MDT RURAL NORTHEASTERN CONVERSE COUNTY THROUGH 515 PM MDT RURAL NORTHERN NIOBRARA COUNTY THROUGH 515 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. JAMSKI
Special weather statement, Jun 11, 4:27 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 427 PM MDT SAT JUN 11 2011 NEZ054-WYZ119-112315- EAST LARAMIE COUNTY WY-KIMBALL NE- 427 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND SOUTHWESTERN KIMBALL COUNTIES UNTIL 515 PM MDT... AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF PANORAMA POINT...OR 25 MILES SOUTHWEST OF KIMBALL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PINE BLUFFS... I-80 EXIT 8... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 398 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 10. TJT
Special weather statement, Jun 11, 4:36 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 436 PM MDT SAT JUN 11 2011 NEZ002-112315- DAWES NE- 436 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWES COUNTY UNTIL 515 PM MDT... AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHADRON AIRPORT...OR 7 MILES NORTHWEST OF CHADRON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... RURAL NORTHERN DAWES COUNTY THROUGH 515 PM MDT RURAL NORTHEASTERN DAWES COUNTY THROUGH 515 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Local storm report, Jun 11, 4:43 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 4 N BUSHNELL 41.29N 103.89W
06/11/2011 E1.00 INCH KIMBALL NE TRAINED SPOTTER
THE SPOTTER WAS A KIMBALL SPOTTER.THELOCATION WAS 4 TO 5
MILES NORTH OF BUSHNELL.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:18 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 15 min |
| Jun 11, 4:50 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 20 min |
| Jun 11, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 37 min |
| Jun 11, 5:23 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 37 min |
| Jun 11, 5:30 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.